# SDR AU510001889

- Difficulty date: October 7, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Piper PA-31
- Engine: Lyc TIO540A2C
- Propeller: Hartzl HCE3YR2
- System (JASC): 3233 · Landing Gear Actuator
- Part: Rod End
- Part number: 762554
- Condition: Failed
- Location: Actuator
- Component: Actuator, Ozone
- Component part number: OAS29233
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT MAIN LANDING GEAR ACTUATOR ROD END FAILED.  FOLLOWING REPLACEMENT OF THE RODEND, THE RT MAIN LANDING GEAR COULD NOT BE RIGGED DUE TO EXCESSIVE WEAR IN THE DRAG LINK BUSHES AND BOLTS AND THE DOWNLOCK HOOK AND PIN.  GEAR WAS RERIGGED FOLLOWING REPLACEMENT OF THE WORN PARTS.
